I am hypertensive and asthmatic. I take the tablets Telma AM and Foracort 500 mg. Recently, I had a breathing issue and was later diagnosed with GERD, for which I used medication for three weeks, and it was fine. I was on a low-calorie diet for the last three months and lost almost 26.45 lbs. After losing weight, I stopped taking my blood pressure medication. I am severely constipated, for which I use Ayurvedic laxatives. Last week I started my normal high-calorie diet. My stools were like liquid, and I felt some digestion issues. A lot of burns and the release of gas. If I eat food, I feel a little burning sensation in my heart, mild tightness in my stomach, and liquid-like stools. Kindly help me with some medication. I also have some urology issues, for which yesterday my RBC in urine was 6 to 8 million per cubic millimeter and my epithelial cells were 4 to 5 million per cubic millimeter.